Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 145, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 24, 2011, 7:53 PM MDT for Cherry County, Grant County, Hooker County, Nebraska. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2011, 7:53 PM MDT (01:53 UTC)
- Expired
- Jun 24, 2011, 8:45 PM MDT
- In force
- 52 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Cherry County, NE, Grant County, NE, Hooker County, NE
The radar
The North Platte radar (KLNX), 79 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 8:05 PM MDT | TSTM WND GST 50 | 13 Se Hyannis, NE | ESTIMATED 50 MILE PER HOUR WIND GUSTS WITH PEA SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 5:46 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1879 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 1650 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 9.9
The text
As transmitted, in the capitals the NWS used until 2016.
787 WUUS53 KLBF 250153 SVRLBF NEC031-075-091-250245- /O.NEW.KLBF.SV.W.0145.110625T0153Z-110625T0245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 753 PM MDT FRI JUN 24 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... GRANT COUNTY IN WEST CENTRAL NEBRASKA... HOOKER COUNTY IN WEST CENTRAL NEBRASKA... * UNTIL 845 PM MDT * AT 751 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER TO SPRING VALLEY LAKE...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... MULLEN...SPRING VALLEY LAKE...CARR LAKE...HIGHWAY 97 CROSSING THE DISMAL RIVER...HIGHWAY 2 MILE MARKER 170 AND HIGHWAY 97 MILE MARKER 60. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. && LAT...LON 4181 10196 4220 10182 4218 10083 4175 10109 TIME...MOT...LOC 0153Z 269DEG 27KT 4215 10142 4184 10167 WIND...HAIL 70MPH 1.00IN $$ JACOBS
2 follow-up statements
451 WWUS53 KLBF 250210 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 910 PM CDT FRI JUN 24 2011 NEC031-075-091-250245- /O.CON.KLBF.SV.W.0145.000000T0000Z-110625T0245Z/ GRANT NE-HOOKER NE-CHERRY NE- 810 PM MDT FRI JUN 24 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL CHERRY...HOOKER AND EASTERN GRANT COUNTIES UNTIL 845 PM MDT... AT 805 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES EAST OF WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER TO SPRING VALLEY LAKE...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... MULLEN...HIGHWAY 97 CROSSING THE DISMAL RIVER...HIGHWAY 2 MILE MARKER 170 AND HIGHWAY 97 MILE MARKER 60. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4181 10185 4217 10152 4218 10083 4175 10109 TIME...MOT...LOC 0210Z 269DEG 27KT 4215 10125 4184 10150 WIND...HAIL 60MPH 1.00IN $$ JACOBS
501 WWUS53 KLBF 250242 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 942 PM CDT FRI JUN 24 2011 NEC031-075-091-250252- /O.EXP.KLBF.SV.W.0145.000000T0000Z-110625T0245Z/ GRANT NE-HOOKER NE-CHERRY NE- 842 PM MDT FRI JUN 24 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHERRY...HOOKER AND EASTERN GRANT COUNTIES WILL EXPIRE AT 945 PM CDT/845 PM MDT/... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. LAT...LON 4181 10185 4217 10152 4218 10083 4175 10109 TIME...MOT...LOC 0242Z 269DEG 27KT 4215 10093 4184 10118 $$ JACOBS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:08 PM MDT, 5 hours 45 minutes earlier.
Area forecast discussion, Jun 24, 2:08 PM MDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 308 PM CDT FRI JUN 24 2011 .SHORT TERM...TONIGHT MID LEVEL SHORT WAVE OVER WYOMING THIS AFTERNOON HAS ALREADY STARTED TO FIRE STORMS ALONG THE FRONT RANGE SURFACE TROUGH. THE WESTERLY FLOW WILL PUSH THE STORMS TO THE EAST INTO TONIGHT. MODELS IN AGREEMENT WITH THE THUNDERSTORMS FORMING A MCS THAT MOVES ACROSS THE CWA. MAJORITY OF THE MODELS FAVOR NORTHERN NEBRASKA...HOWEVER THE NAM DOES TAKE THE SYSTEM MORE INTO SOUTHWESTERN NEBRASKA. STORMS SHOULD BE PROGRESSIVE...HOWEVER RICH MOIST ENVIRONMENT /PRECIP H2O FROM 1.25 TO 1.50 INCHES/ WILL ALLOW STORMS TO BE CAPABLE OF HEAVY RAINFALL. SHORT TERM FLASH FLOOD GUIDANCE FROM JUST OVER AN INCH TO AROUND 1.75 INCHES ACROSS MOST OF THE CWA...LOWEST IN SW NEB AND PORTIONS OF N CENTRAL. THUS WILL HOIST FLASH FLOOD WATCH FOR MOST OF THE AREA TONIGHT. IN ADDITION TO THE FLOOD THREAT...THE STRONGEST STORMS...ESPECIALLY EARLY ON ACROSS THE WEST...WILL HAVE THE POTENTIAL FOR HAIL AND DAMAGING WINDS. ANY STORM ALONG A BOUNDARY COULD HAVE ENOUGH ROTATION TO PRODUCE AN ISOLATED TORNADO. .LONGTERM...SATURDAY THROUGH FRIDAY... THERE IS SOME MODEL DIFFERENCES IN THE NEAR TERM WITH FORECAST TRENDED TOWARD A BLEND OF THE GFS/ECMWF MODELS. THE STORMY PATTERN WILL CONTINUE THROUGH THE WEEKEND WHERE THE THREAT FOR SEVERE THUNDERSTORMS EXIST MAINLY ACROSS THE NORTH AND NORTH CENTRAL SATURDAY AND SUNDAY. HOWEVER THE CHANCE FOR THUNDERSTORMS EXIST THROUGHOUT AS EMBEDDED WAVES MOVE EAST. AN EXTENDED AREA OF LOW PRESSURE WILL EXTEND SOUTHEAST ON THE HIGH PLAINS INTO THE CENTRAL THAT WILL REMAIN THE FOCUS FOR THUNDERSTORM DEVELOPMENT. SATURDAY EARLY MORNING CONVECTION WILL CONTINUE TO MOVE EAST ACROSS THE NORTH THEN THE SEVERE THREAT TO SHIFT EAST OF HIGHWAY 83 BY EVENING. PRECIPITABLE WATER RATIOS ARE OVER AN INCH WITH HEAVY RAINFALL POSSIBLE AS WELL. LITTLE CHANGE IS EXPECTED UNTIL LATE SUNDAY INTO MONDAY AS THE MAIN SHORTWAVE TROUGH MOVES EAST. THE MODELS ARE SLOWER PUSHING THE SYSTEM EAST WHERE INCREASINGLY SATURATED GROUNDS WILL RESULT IN MORE RUNOFF AND POTENTIAL FOR FLASH FLOODING AS STORMS DEVELOP AND MOVE ACROSS. TEMPERATURES SATURDAY AND SUNDAY INTO THE MID TO UPPER 80S. MONDAY SLIGHTLY COOLER AS THE FRONTAL SYSTEM MOVES EAST. DAYTIME TEMPERATURES SHOULD REACH INTO THE UPPER 70S NORTH TO MID 80S SOUTHWEST. THE CHANCE FOR SHOWERS AND THUNDERSTORMS DECREASES AS THE SYSTEM MOVES EAST OTHERWISE TURNING DRIER AND WARMER THROUGH FRIDAY. THE UPPER RIDGE BUILDS FROM THE WEST COAST EAST TO THE PLAINS THROUGH WEDNESDAY AND TO THE EAST THURSDAY. TEMPERATURES WILL STEP UPWARDS EACH DAY AND PEAK ON THURSDAY AS SOUTH WINDS STRENGTHEN AND GOOD MIXING PUSHES TEMPERATURES WELL INTO THE 90S THROUGHOUT. .AVIATION... VFR THIS EVENING AS A DISTURBANCE CROSSES THE CENTRAL ROCKIES. AS THIS DISTURBANCE MOVES ONTO THE HIGH PLAINS...THUNDERSTORMS ARE EXPECTED TO DEVELOP. THE THUNDERSTORMS WILL CONGEAL INTO A MCS OVERNIGHT. IMPACT AT BOTH TERMINALS IS POSSIBLE...HOWEVER MOST MODELS FAVOR A MORE NORTHERN TRACK...AND IMPACT TO KVTN. HAVE INCLUDED A CB WITH THE KLBF TAF TO ACCOUNT FOR UNCERTAINTY. BE PREPARED FOR UPDATES AS THE THUNDERSTORM COMPLEX DEVELOPS WITH BETTER TIMING. BY TOMORROW MORNING...A SLIGHT CHANCE FOR LOW MVFR CIGS...HOWEVER LOW CONFIDENCE HAS RESULTED IN ONLY SCT015 IN LATEST TAF FORECAST. && .HYDROLOGY... FLOODING CONTINUES ALONG THE ELKHORN IN CENTRAL HOLT COUNTY...WITH THE GAGE AT ATKINSON STILL ABOVE FLOOD STAGE. THE RIVER IS ON ITS WAY DOWN...HOWEVER WILL NEED TO MONITOR THE RAINFALL OVERNIGHT AND POSSIBLE RISES. THE NORTH PLATTE AND PLATTE RIVER FLOOD IS HOLDING STEADY. UPSTREAM OF LAKE MCCONAUGHY WILL SEE A POSSIBLE DROP OVER THE NEXT FEW DAYS...HOWEVER A WET PATTERN MAY DELAY THE LOWERING. DOWNSTREAM OF LAKE MCCONAUGHY NO CHANGE IN THE SHORT TERM...AND RAINFALL WILL BE THE DRIVING FORCE TO CHANGES. HIGH PROBABILITY FOR A MCS MOVING ACROSS THE CWA TONIGHT. LOCATION STILL IN QUESTION...HOWEVER WITH LOW FF GUIDANCE...HAVE ISSUED A FF WATCH AS RICH MOISTURE ENVIRONMENT WILL AIDE IN ANY THUNDERSTORM CAPABLE OF OVER AN INCH OF PRECIPITATION IN A SHORT DURATION. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM 7 PM CDT / 6 PM MDT/ THIS EVENING THROUGH SATURDAY MORNING FOR NEZ004>010-022>026-035>037-056>059-069>071- 094. && EXTENDED...KECK DAY 1/AVIATION/HYDROLOGY...MASEK
Hazardous weather outlook, Jun 24, 2:42 PM MDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 342 PM CDT FRI JUN 24 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-252045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 342 PM CDT FRI JUN 24 2011 /242 PM MDT FRI JUN 24 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. UNSTABLE AIR AND A SURFACE TROUGH WILL INTERACT TO GENERATE SCATTERED THUNDERSTORMS EARLY THIS EVENING WITH COVERAGE AND INTENSITY INCREASING THROUGH LATE EVENING. WITH VERY UNSTABLE CONDITIONS...THUNDERSTORMS MAY BE ACCOMPANIED BY LARGE HAIL AND STRONG WIND. AN ISOLATED TORNADO ACROSS NORTHWEST NEBRASKA IS ALSO POSSIBLE. THERE IS A RISK THAT THE STORMS MAY ORGANIZE INTO A THUNDERSTORM COMPLEX AND COULD PRODUCE WIDESPREAD HEAVY RAIN ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR HEAVY RAIN TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN SATURDAY AFTERNOON AND EVENING AND SUNDAY AFTERNOON AND EVENING. THE PERSISTENCE OF A STATIONARY FRONT ACROSS THE CENTRAL PLAINS WILL CONTINUE LIFTING UNSTABLE AIR UP INTO NEBRASKA UNTIL A STRONGER COLD FRONT COMES ACROSS SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND EARLY TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, Jun 24, 7:15 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
815 PM CDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST 35 SSE MERRIMAN 42.45N 101.44W
06/24/2011 E70 MPH CHERRY NE PUBLIC
ESTIMATED 70 MILE PER HOUR WIND GUST WITH A TREE BLOWN
OVER AND 5 TO 6 INCH BRANCHES SNAPPED OFF.
&&
JAHSENMALocal storm report, Jun 24, 7:31 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
831 PM CDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST 12 N HYANNIS 42.17N 101.76W
06/24/2011 E60 MPH CHERRY NE PUBLIC
&&
SJACOBSLocal storm report, Jun 24, 7:42 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
842 PM CDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM TSTM WND GST 36 SSE MERRIMAN 42.44N 101.43W
06/24/2011 E70 MPH CHERRY NE PUBLIC
&&
JAHSENMASpecial weather statement, Jun 24, 7:47 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 747 PM MDT FRI JUN 24 2011 NEZ022-023-035-250230- ARTHUR NE-GARDEN NE-GRANT NE- 747 PM MDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARTHUR...SOUTHERN GRANT AND CENTRAL GARDEN COUNTIES UNTIL 830 PM MDT... AT 742 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRITTON LAKE TO 8 MILES SOUTHEAST OF LISCO...AND MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... OSHKOSH... BOURQUIM HILL... JENSEN LAKE... SAND PUDDIN LAKE... GREEN LAKE... HIGHWAY 61 MILE MARKER 130 TO 140... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Local storm report, Jun 24, 7:49 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
849 PM CDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM HAIL 28 S MERRIMAN 42.52N 101.70W
06/24/2011 E1.00 INCH CHERRY NE PUBLIC
&&
JSWEETLocal storm report, Jun 24, 7:53 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
853 PM CDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 9 S ASHBY 41.90N 101.93W
06/24/2011 E0.88 INCH GRANT NE PUBLIC
&&
JAHSENMAThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:54 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 51 min |
| Jun 24, 7:13 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Hooker, Sheridan | 47 min |
| Jun 24, 7:37 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| Jun 24, 8:06 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 39 min |
| Jun 24, 8:06 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 39 min |
| Jun 24, 8:40 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 50 min |
| Jun 25, 12:45 AM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 60 min |
| Jun 25, 1:44 AM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.